# SDR DALA1251970198

- Difficulty date: October 19, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 69,653 hours, 9,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS ROW 21-31 ARE INOPERATIVE. MX FOUND FUSE OF M9009 POWER SUPPLY DEFECTIVE AND REPLACED.    SYS OPERATION IS NORMAL.
